# SDR SWIA202052861

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 645.00 BETWEEN STGR 26L-STGR26R, MARKED.  C-CHECK RO 9/27/2020.  REMOVED CORROSION ON FRAME FS 645.00 BETWEEN STGR 26L-STGR26R, REF CRJ-700 SRM AND COMPLIED WITH MHIRJ REO.  THE FRAME WITHIN LIMITS.
